# SDR SIMA20120512007

- Difficulty date: May 12, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 21,511 hours, 18,686 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1189
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2865 THE CREW REPORTED THAT AFTER DEPARTURE ON CLIMB THEY RECEIVED A MASTER WARNING MESSAGE THAT THE PITCH TRIM MAIN WAS INOPERABLE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM 27-40-01.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
